MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR

BOSTON SCIENTIFIC NEUROMODULATION CORPORATION VERCISE GENUS?; STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Model Number DB-1232
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 09/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent a revision procedure in which the implantable pulse generator (ipg) and the lead extensions of the deep brain stimulation (dbs) were replaced.The patient stated that the ipg would stand up in the pocket while she laid on her side and that she would have to lay it flat.The physician indicated that he suspected that the patient was twiddling the ipg herself causing significant coiling of the lead extensions which caused her to experience tightness in the neck.There were no fractures identified, and the devices will not be returned for analysis as they were retained by the facility as per their policy.
 
Additional Manufacturer Narrative
Block d2b pro code (product code): nhl, pjs.Additional suspect medical device components involved in the event: model number/catalog number: db-3216-55.Serial number: (b)(6).Batch/lot number: 5001339 and 5001439.Model/catalog description: argyle extension 55cm sterile kit.Unique identifier (udi) # (b)(4).

Brand Name
VERCISE GENUS?
Common Device Name
STIMULATOR, ELECTRICAL, IMPLANTED, FOR PARKINSONIAN TREMOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION CORPORATION
25155 rye canyon loop
valencia CA 91355
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
erik sherburne
25155 rye canyon loop
valencia, CA 91355
7632920920
MDR Report Key23873914
Report Number3006630150-2025-11612
Device Sequence Number13375276
Product Code MHY
UDI-Device Identifier08714729985051
UDI-Public(01)08714729985051(17)261114(10)766727
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P150031
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberDB-1232
Device Catalogue NumberDB-1232
Device Lot Number766727
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/05/2025
Initial Report FDA Received Date12/22/2025
Date Device Manufactured11/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient SexFemale